MathSciNet Relay Station
MathSciNet bibliographic data
MR2129748 (2005k:34079) 34B15
Yermachenko, I.; Sadyrbaev, F. Quasilinearization and multiple solutions of the Emden-Fowler type equation. Math. Model. Anal. 10 (2005), no. 1, 41–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement